# SDR DALA2024032603824

- Difficulty date: March 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,526 hours, 31,397 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:601. CORRECTIVE ACTION: NO TROUBLE FOUND AND COULD NOT DUPLICATE. KNUCKLE KNOCKER CHECKS GOOD. (0258631)
